# SDR ASOA2013062708523

- Difficulty date: June 9, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,148 hours, 14,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED FS 349 - 453, RBL 9.0.  REMOVED RT FLOOR SEAT TRACK BETWEEN IAW AMM 53-00-49-000-801.  REPLACED SEAT TRACK IAW AMM 53-00-49-400-801.
